Vol. 76, No. 2, 1978

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Applications of approximation theory to differential equations with deviating arguments

Myron Stanley Henry and Kenneth Leroy Wiggins

Vol. 76 (1978), No. 2, 431–441
Abstract

The authors utilize fundamental approximation theory concepts to establish an existence theorem for an initial value problem with a deviating argument. The techniques used to establish this theorem result in an algorithm to compute polynomial approximations to the solution of the initial value problem.

Mathematical Subject Classification 2000
Primary: 34K05
Milestones
Received: 26 May 1977
Published: 1 June 1978
Authors
Myron Stanley Henry
Kenneth Leroy Wiggins